MathSciNet Relay Station
MathSciNet bibliographic data
MR1255283 49J40 (47H19 73V25)
Goeleven, D. On the solvability of noncoercive linear variational inequalities in separable Hilbert spaces. J. Optim. Theory Appl. 79 (1993), no. 3, 493–511.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement